# SDR SIMA200228217

- Difficulty date: October 2, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Engine: Allsn AE3007C
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A IMBV INSPECTION LEFT HAND BEAM AT FRAME 25 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  CUT OUT SECTION OF DAMAGED BEAM.  FABRICATED A FILLER, TWO SHIMS AND EXTERNAL ANGLE.  REPAIR DONE IAW SRM.
